# SDR FDEA201405021138

- Difficulty date: May 2, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B370600000
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 241YJ BROKEN.  FABRICATED NEW FLOOR PNL 241YJ, TRAVELER T14 1068144 IAW DWG SRZ-25-005, CLASSIFIED AS MAJOR REPAIR CAT A.
